# SDR WRLA2006022

- Difficulty date: July 25, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CK, FOUND CORROSION IN MAIN CABIN AFT PRESSURE BULKHEAD UNDER SPLICE ANGLE LOWER CORD.  REMOVED AND REPLACED T CHORD DC10 SRM 51-31-01 VOL II.
